Jump To The First Citation Point In The Article1
Andersson, L., Chrusciel, P. T., and Friedrich, H., ``On the regularity of solutions to the Yamabe equation and the existence of smooth hyperboloidal initial data for Einstein's field equations'', Commun. Math. Phys., 149, 587-612, (1992).
Jump To The First Citation Point In The Article2
Arnold, V. I., and Ilyashenko, Yu. S., ``Ordinary differential equations'', in Anosov, D. V., and Arnold, V. I., eds., Dynamical Systems I., 1-148, (Springer, Berlin, 1988).
Jump To The First Citation Point In The Article3
Aubin, T., Nonlinear Analysis on Manifolds. Monge-Ampère equations, (Springer, Berlin, 1982).
Jump To The First Citation Point In The Article4
Bartnik, R., ``Remarks on cosmological spacetimes and constant mean curvature hypersurfaces'', Commun. Math. Phys., 117, 615-624, (1988).
Jump To The First Citation Point In The Article5
Bartnik, R., and McKinnon, J., ``Particlelike solutions of the Einstein-Yang-Mills equations'', Phys. Rev. Lett., 61, 141-143, (1988).
Jump To The First Citation Point In The Article6
Berger, B. K., Chrusciel, P. T., Isenberg, J., and Moncrief, V., ``Global foliations of vacuum spacetimes with tex2html_wrap_inline1172 isometry'', Ann. Phys. (NY), 260, 117-148, (1997).
Jump To The First Citation Point In The Article7
Berger, B. K., Chrusciel, P. T., and Moncrief, V., ``On asymptotically flat spacetimes with tex2html_wrap_inline1176 -invariant Cauchy surfaces'', Ann. Phys. (NY), 237, 322-354, (1995).
Jump To The First Citation Point In The Article8
Bourguignon, J.-P., ``Stabilité par déformation non-linéaire de la métrique de Minkowski (d'après D. Christodoulou et S. Klainerman)'', Asterisque, 201-203, 321-358, (1992).
Jump To The First Citation Point In The Article9
Brauer, U., Rendall, A. D., and Reula, O. A., ``The cosmic no-hair theorem and the nonlinear stability of homogeneous Newtonian cosmological models'', Class. Quantum Grav., 11, 2283-2296, (1994).
Jump To The First Citation Point In The Article10
Brodbeck, O., Heusler, M., Straumann, N., and Volkov, M., ``Rotating solitons and non-rotating non-static black holes'', (July, 1997), [Online Los Alamos Archive Preprint]: cited on 7 January 1998, External Linkhttp://xxx.lanl.gov/abs/gr-qc/9707057 .
Jump To The First Citation Point In The Article11
Burnett, G. A., and Rendall, A. D., ``Existence of maximal hypersurfaces in some spherically symmetric spacetimes'', Class. Quantum Grav., 13, 111-123, (1996).
Jump To The First Citation Point In The Article12
Cantor, M., ``A necessary and sufficient condition for York data to specify an asymptotically flat spacetime'', J. Math. Phys., 20, 1741-1744, (1979).
Jump To The First Citation Point In The Article13
Choquet-Bruhat, Y., ``The Cauchy problem in classical supergravity'', Lett. Math. Phys., 7, 459-467, (1983).
Jump To The First Citation Point In The Article14
Choquet-Bruhat, Y., and Geroch, R., ``Global aspects of the Cauchy problem in general relativity'', Commun. Math. Phys., 14, 329-335, (1969).
Jump To The First Citation Point In The Article15
Choquet-Bruhat, Y., and York, J., ``The Cauchy problem'', in Held, A., ed., General relativity and gravitation, volume 1, 99-172, (Plenum, New York, 1980).
Jump To The First Citation Point In The Article16
Christodoulou, D., ``The instability of naked singularities in the gravitational collapse of a scalar field'', Preprint.
Jump To The First Citation Point In The Article17
Christodoulou, D., ``Global existence of generalised solutions of the spherically symmetric Einstein-scalar equations in the large'', Commun. Math. Phys., 106, 587-621, (1986).
Jump To The First Citation Point In The Article18
Christodoulou, D., ``The problem of a self-gravitating scalar field'', Commun. Math. Phys., 105, 337-361, (1986).
Jump To The First Citation Point In The Article19
Christodoulou, D., ``A mathematical theory of gravitational collapse'', Commun. Math. Phys., 109, 613-647, (1987).
Jump To The First Citation Point In The Article20
Christodoulou, D., ``The structure and uniqueness of generalised solutions of the spherically symmetric Einstein-scalar equations'', Commun. Math. Phys., 109, 591-611, (1987).
Jump To The First Citation Point In The Article21
Christodoulou, D., ``The formation of black holes and singularities in spherically symmetric gravitational collapse'', Commun. Pure Appl. Math., 44, 339-373, (1991).
Jump To The First Citation Point In The Article22
Christodoulou, D., ``Bounded variation solutions of the spherically symmetric Einstein-scalar field equations'', Commun. Pure Appl. Math., 46, 1131, (1993).
Jump To The First Citation Point In The Article23
Christodoulou, D., ``Examples of naked singularity formation in the gravitational collapse of a scalar field'', Ann. Math., 140, 607-653, (1994).
Jump To The First Citation Point In The Article24
Christodoulou, D., ``Self-gravitating fluids: a two-phase model'', Arch. Rat. Mech. Anal., 130, 343-400, (1995).
Jump To The First Citation Point In The Article25
Christodoulou, D., ``Self-gravitating fluids: the continuation and termination of a free phase boundary'', Arch. Rat. Mech. Anal., 133, 333-398, (1996).
Jump To The First Citation Point In The Article26
Christodoulou, D., ``Self-gravitating fluids: the formation of a free phase boundary in the phase transition from soft to hard'', Arch. Rat. Mech. Anal., 134, 97-154, (1996).
Jump To The First Citation Point In The Article27
Christodoulou, D., and Klainerman, S., ``Asymptotic properties of linear field equations in Minkowski space'', Commun. Pure Appl. Math., 43, 137-199, (1990).
Jump To The First Citation Point In The Article28
Christodoulou, D., and Klainerman, S., The global nonlinear stability of the Minkowski space, (Princeton University Press, Princeton, 1993).
Jump To The First Citation Point In The Article29
Christodoulou, D., and Murchadha, Ó, ``The boost problem in general relativity'', Commun. Math. Phys., 10, 271-300, (1981).
Jump To The First Citation Point In The Article30
Christodoulou, D., and Tahvildar-Zadeh, A. S., ``On the asymptotic behaviour of spherically symmetric wave maps'', Duke Math. J., 71, 31-69, (1993).
Jump To The First Citation Point In The Article31
Christodoulou, D., and Tahvildar-Zadeh, A. S., ``On the regularity of spherically symmetric wave maps'', Commun. Pure Appl. Math., 46, 1041-1091, (1993).
Jump To The First Citation Point In The Article32
Chrusciel, P. T., ``On spacetimes with tex2html_wrap_inline1178 symmetric compact Cauchy surfaces'', Ann. Phys. (NY), 202, 100-150, (1990).
Jump To The First Citation Point In The Article33
Chrusciel, P. T., On the uniqueness in the large of solutions of Einstein's equations (Strong cosmic censorship), volume 20 of Proc. Centre Math. Anal., (Australian National University, Canberra, 1991).
Jump To The First Citation Point In The Article34
Chrusciel, P. T., ``Semi-global existence and convergence of solutions of the Robinson-Trautman (2-dimensional Calabi) equation'', Commun. Math. Phys., 137, 289-313, (1991).
Jump To The First Citation Point In The Article35
Chrusciel, P. T., Isenberg, J., and Moncrief, V., ``Strong cosmic censorship in polarised Gowdy spacetimes'', Class. Quantum Grav., 7, 1671-1680, (1990).
Jump To The First Citation Point In The Article36
Claudel, C., ``The Cauchy problem for quasilinear hyperbolic evolution problems with a singularity in the time'', Preprint.
Jump To The First Citation Point In The Article37
Dossa, M., ``Espaces de Sobolev non isotropes, à poids et problèmes de Cauchy quasi-linéaires sur un conoïde caractéristique'', Ann. Inst. Henri Poincare A, 66, 37-107, (1997).
Jump To The First Citation Point In The Article38
Eardley, D., and Moncrief, V., ``The global existence of Yang-Mills fields in tex2html_wrap_inline1182 '', Commun. Math. Phys., 83, 171-212, (1982).
Jump To The First Citation Point In The Article39
Friedrich, H., ``Gravitational fields near spacelike and null infinity'', Preprint AEI 022.
Jump To The First Citation Point In The Article40
Friedrich, H., ``Existence and structure of past asymptotically simple solutions of Einstein's field equations with positive cosmological constant'', J. Geom. Phys., 3, 101-117, (1986).
Jump To The First Citation Point In The Article41
Friedrich, H., ``On the global existence and asymptotic behaviour of solutions to the Einstein-Yang-Mills equations'', J. Diff. Geom., 34, 275-345, (1991).
Jump To The First Citation Point In The Article42
Friedrich, H., ``Einstein equations and conformal structure: Existence of anti-de Sitter-type spacetimes'', J. Geom. Phys., 17, 125-184, (1995).
Jump To The First Citation Point In The Article43
Friedrich, H., ``Hyperbolic reductions of Einstein's field equations'', Class. Quantum Grav., 13, 1451-1469, (1996).
Jump To The First Citation Point In The Article44
Fritelli, S., and Reula, O., ``On the Newtonian limit of general relativity'', Commun. Math. Phys., 166, 221-235, (1994).
Jump To The First Citation Point In The Article45
Hartman, P., Ordinary Differential Equations, (Birkhäuser, Basel, 1982).
Jump To The First Citation Point In The Article46
Heusler, M., ``Black hole spacetimes'', (1998), [Article in the Online Journal Living Reviews in Relativity]: cited on 3 January 1998. To appear.
Jump To The First Citation Point In The Article47
Heusler, M., Black hole uniqueness theorems, (Cambridge University Press, Cambridge, 1996).
Jump To The First Citation Point In The Article48
Hubbard, J. H., and West, B. H., Differential equations: a dynamical systems approach, (Springer, Berlin, 1991).
Jump To The First Citation Point In The Article49
Isenberg, J., ``Constant mean curvature solutions of the Einstein constraint equations on closed manifolds'', Class. Quantum Grav., 12, 2249-2274, (1995).
Jump To The First Citation Point In The Article50
Isenberg, J., and Moncrief, V., ``Asymptotic behaviour of the gravitational field and the nature of singularities in Gowdy spacetimes'', Ann. Phys. (NY), 199, 84-122, (1990).
Jump To The First Citation Point In The Article51
Isenberg, J., and Moncrief, V., ``A set of nonconstant mean curvature solutions of the Einstein constraint equations on closed manifolds'', Class. Quantum Grav., 13, 1819-1847, (1996).
Jump To The First Citation Point In The Article52
John, F., Partial differential equations, (Springer, Berlin, 1982).
Jump To The First Citation Point In The Article53
John, F., Nonlinear wave equations, formation of singularities, (American Mathematical Society, Providence, 1990).
Jump To The First Citation Point In The Article54
Kichenassamy, S., Nonlinear wave equations, (Marcel Dekker, New York, 1996).
Jump To The First Citation Point In The Article55
Klainerman, S., and Machedon, M., ``Finite energy solutions of the Yang-Mills equations in tex2html_wrap_inline1184 '', Ann. Math., 142, 39-119, (1995).
Jump To The First Citation Point In The Article56
Kleihaus, B., and Kunz, J., ``Static axially symmetric Einstein-Yang-Mills-dilaton solutions: I. Regular solutions'', (July, 1997), [Online Los Alamos Archive Preprint]: cited on 7 January 1998, External Linkhttp://xxx.lanl.gov/abs/gr-qc/9707045 .
Jump To The First Citation Point In The Article57
Majda, A., Compressible fluid flow and systems of conservation laws in several space dimensions, (Springer, Berlin, 1984).
Jump To The First Citation Point In The Article58
Moncrief, V., ``Global properties of Gowdy spacetimes with tex2html_wrap_inline1186 topology'', Ann. Phys. (NY), 132, 87-107, (1981).
Jump To The First Citation Point In The Article59
Moncrief, V., ``Neighbourhoods of Cauchy horizons in cosmological spacetimes with one Killing field'', Ann. Phys. (NY), 141, 83-103, (1982).
Jump To The First Citation Point In The Article60
Moncrief, V., and Eardley, D., ``The global existence problem and cosmic censorship in general relativity'', Gen. Relativ. Gravit., 13, 887-892, (1981).
Jump To The First Citation Point In The Article61
Newman, R. P. A. C., ``On the structure of conformal singularities in classical general relativity'', Proc. R. Soc. London, 443, A473-492; A493-515, (1993).
Jump To The First Citation Point In The Article62
Racke, R., Lectures on nonlinear evolution problems, (Vieweg, Wiesbaden, 1992).
Jump To The First Citation Point In The Article63
Rein, G., ``Nonlinear stability of homogeneous models in Newtonian cosmology'', (March, 1996), [Online Los Alamos Archive Preprint]: cited on 7 January 1998, External Linkhttp://xxx.lanl.gov/abs/gr-qc/9603033 .
Jump To The First Citation Point In The Article64
Rein, G., ``Cosmological solutions of the Vlasov-Einstein system with spherical, plane and hyperbolic symmetry'', Math. Proc. Cambridge. Philos. Soc., 119, 739-762, (1996).
Jump To The First Citation Point In The Article65
Rein, G., and Rendall, A. D., ``Global existence of classical solutions to the Vlasov-Poisson system in a three dimensional, cosmological setting'', Arch. Rat. Mech. Anal., 126, 183-201, (1994).
Jump To The First Citation Point In The Article66
Rendall, A. D., ``Existence and non-existence results for global constant mean curvature foliations'', (August, 1996), [Online Los Alamos Archive Preprint]: cited on 7 January 1998, External Linkhttp://xxx.lanl.gov/abs/gr-qc/9608045 .
Jump To The First Citation Point In The Article67
Rendall, A. D., ``Reduction of the characteristic initial value problem to the Cauchy problem and its applications to the Einstein equations'', Proc. R. Soc. London, A427, 221-239, (1990).
Jump To The First Citation Point In The Article68
Rendall, A. D., ``On the definition of post-Newtonian approximations'', Proc. R. Soc. London, A438, 341-360, (1992).
Jump To The First Citation Point In The Article69
Rendall, A. D., ``The Newtonian limit for asymptotically flat solutions of the Vlasov-Einstein system'', Commun. Math. Phys., 163, 89-112, (1994).
Jump To The First Citation Point In The Article70
Rendall, A. D., ``Crushing singularities in spacetimes with spherical, plane and hyperbolic symmetry'', Class. Quantum Grav., 12, 1517-1533, (1995).
Jump To The First Citation Point In The Article71
Rendall, A. D., ``Constant mean curvature foliations in cosmological spacetimes'', Helv. Phys. Acta, 69, 490-500, (1996).
Jump To The First Citation Point In The Article72
Rendall, A. D., ``Existence of constant mean curvature hypersurfaces in spacetimes with two-dimensional local symmetry'', Commun. Math. Phys., 189, 145-164, (1997).
Jump To The First Citation Point In The Article73
Rendall, A. D., ``Global dynamics of the mixmaster model'', Class. Quantum Grav., 14, 2341-2356, (1997).
Jump To The First Citation Point In The Article74
Rendall, A. D., ``Solutions of the Einstein equations with matter'', in Francaviglia, M., Longhi, G., Lusanna, L., and Sorace., E., eds., Proceedings of the 14th International Conference on General Relativity and Gravitation, 313-335, (World Scientific, Singapore, 1997).
Jump To The First Citation Point In The Article75
Smoller, J. A., Wasserman, A. G., Yau, S. T., and Mcleod, J. B., ``Smooth static solutions of the Einstein-Yang-Mills equations'', Commun. Math. Phys., 143, 115-147, (1991).
Jump To The First Citation Point In The Article76
Strauss, W., Nonlinear wave equations, (American Mathematical Society, Providence, 1989).
Jump To The First Citation Point In The Article77
Taylor, M. E., Pseudodifferential operators and nonlinear PDE, (Birkhäuser, Boston, 1991).
Jump To The First Citation Point In The Article78
Taylor, M. E., Partial differential equations, (Springer, Berlin, 1996).
Jump To The First Citation Point In The Article79
Tod, K. P., ``Isotropic cosmological singularities'', to appear in the Proceedings of the XIIth International Congress of Mathematical Physics, Brisbane, 1997.
Jump To The First Citation Point In The Article80
Tod, K. P., ``Isotropic singularities'', Rend. Sem. Mat. Univers. Politecn. Torino, 50, 69-93, (1992).
Jump To The First Citation Point In The Article81
Wainwright, J., and Ellis, G. F. R., Dynamical Systems in Cosmology, (Cambridge University Press, Cambridge, 1997).
Jump To The First Citation Point In The Article82
Witt, D., ``Vacuum spacetimes that admit no maximal slice'', Phys. Rev. Lett., 57, 1386-1389, (1986).
Jump To The First Citation Point In The Article83
Woodhouse, N. M. J., ``Integrability and Einstein's equations'', Banach Center Publ., 41, 1, 221-232, (1997).

image Local and global existence theorems for the Einstein equations
Alan D. Rendall
http://www.livingreviews.org/lrr-1998-4
© Max-Planck-Gesellschaft. ISSN 1433-8351
Problems/Comments to livrev@aei-potsdam.mpg.de